# SDR 07FDEA00492

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 42,965 hours, 11,753 cycles
- Engine: Pwa PW4152
- Engine time: 25,971 hours, 7,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENG DOES NOT RESPOND TO THROTTLE MOVEMENT, ATS  LEVER OFF.  REPLACED NR 2 EEC PER MM 73-21-01-4-06 AND WAS NO HELP.  CHECKED FADEC FAULTS AND HAD NONE.  RAN ENGINE WITH NO EPR MODE FAULTS OR COMMAND POINT, ER FAULTS, ALL ENGINE INDICATIONS GOOD.  INSTALLED NEW TCC NO HELP REINSTALLED ORIGINAL.  CHECKED PB SENSE LINE FOUND OK.  FOUND TR SLEEVE POSITION AT 16.  1 PERCENT CHA AND 16.2 PERCENT CH B.  ADDED MPN 3M3-212A.  REINSTALLED ORIGINAL EEC ADJUSTED LT RVDT PER A310-300 MM 78-31-40-4 ENGINE RUN C/W PER JRH THROTTLE RESPONSE NORMAL.
